# SDR DALA2025040302500

- Difficulty date: March 27, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N383DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8916
- Aircraft time: 18,690 hours, 7,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3083 CRACK SHEAR PLATE STR 23 L AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE AND FASTENERS LOC BTW FR69 TO FR70 AT LEVEL STR23 L/H AT AFT GALLEY AS PER A321 SRM 51-42-11 (0881511)
